Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Delayed periods, brown bleeding, short periods, cramps, nausea, tiredness. Causes?

last month I had a weird period. It was a day late, the blood was brown with some red. it was normal for a day or two, but then it was basically none existent. Then is month I am 4 days late. I really have not been working out much, but lost a couple of pounds, my tummy is softer, im lightheaded, have light cramps in lower tummy, and tired a lot. I get slight nausea but it is also really hot where i live.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Welcome to HCM,

You haven't mentioned anything about your sexual activity.

Your symptoms other than loosing weight can normally occur prior to menstruation as well as due to hot weather.

Menstrual blood when taking more time in coming out, can become brownish due to oxidation.

If ovulation is delayed due to any reason, period will also get delayed accordingly.

If you are not on dieting or performing excessive exercise, get your self evaluated by your physician, for loss of blood.

If your period is delayed for more than a week, do pregnancy test (if sexually active) and consult your gynecologist if not active sexually.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor